RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Math. Ann., 2015, Volume 361, Issue 2, Pages 107–133 (Mi matan1)  

On nodal Enriques surfaces and quartic double solids

C. Ingallsa, A. Kuznetsovbc

a Department of Mathematics and Statistics, University of New Brunswick, Fredericton, NB, E3B 5A3, Canada
b Algebraic Geometry Section, Steklov Mathematical Institute, 8 Gubkin str., Moscow, 119991, Russia
c The Poncelet Laboratory, Independent University of Moscow, Moscow, Russia

Funding Agency Grant Number
Natural Sciences and Engineering Research Council of Canada (NSERC)
Ministry of Education and Science of the Russian Federation NSh-2998.2014.1
11.G34.31.0023


DOI: https://doi.org/10.1007/s00208-014-1066-y


Bibliographic databases:

ArXiv: 1012.3530
Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/matan1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019